# SDR CA081105002

- Difficulty date: September 8, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 27,139 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN)  WHILE DEPARTING AREA WITH AN AIRSPEED OF 30 TO 40 KNOTS AND A 500 FT PER MINUTE RATE OF DESCENT, NR 2 ENG N1 LOW RPM AUDIO HORN SOUNDED ALONG WITH ILLUMINATION OF NR 2 ENG LOW OIL PRESSURE LIGHT. A SCAN OF ENG GAUGES REVEALED NR 2 ENG HAD LOW N1 RPM WITH A CLIMBING T5 TEMP. FLT CREW IDENTIFIED PROBLEM AS AN ENG ROLL BACK AND SHUTDOWN OF NR 2 ENGINE CARRIED OUT. ACFT THEN RETURNED TO LANDING AREA AND MADE AN SINGLE ENG LANDING.  A POST FLT INSP OF T5 RECORDING SYS REVEALED ENGINE TEMP HAD REACHED 798 DEGREES C. ENGINE, FREE TURBINE ASSEMBLY AND FUEL CONTROL UNIT REPLACED AND AFTER A COMPLETE GROUND CHECK ACFT RETURNED TO SERVICE.  ENGINE, FREE TURBINE AND FUEL CONTROL UNIT WERE RETURNED FOR AN OVER TEMP INSP AND EVALUATION AS TO A POSSIBLE CAUSE OF THE ROLL BACK.
